MAUDE Adverse Event Report: ARTHREX, INC. PEEK INTERF SCRW W/DISP SHTH 7X 23MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK INTERF SCRW W/DISP SHTH 7X 23MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK INTERF SCRW W/DISP SHTH 7X 23MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10th march 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-1370p, peek interference screw, sheathed, 7 x 23 mm, its anchor broke during insertion.This was detected during an anterior cruciate ligament reconstruction surgery on (b)(6) 2026.The procedure was completed successfully by using another new ar-1370p.There were no patient harm and no secondary procedure needed.

Brand Name
PEEK INTERF SCRW W/DISP SHTH 7X 23MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24716544
Report Number1220246-2026-01718
Device Sequence Number5989360
Product Code MAI
UDI-Device Identifier00888867014695
UDI-Public(01)00888867014695(11)230613(17)280531(10)15103977
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK INTERF SCRW W/DISP SHTH 7X 23MM
Device Catalogue NumberAR-1370P
Device Lot Number15103977
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown